Skip to main content

Research Repository

Advanced Search

On a mixed Khintchine problem in Diophantine approximation

Harrap, S.; Yusupova, T.

Authors

T. Yusupova



Citation

Harrap, S., & Yusupova, T. (2013). On a mixed Khintchine problem in Diophantine approximation. Moscow journal of combinatorics and number theory, 3(3-4), 75-97

Journal Article Type Article
Publication Date 2013
Deposit Date May 15, 2017
Journal Moscow Journal of Combinatorics and Number Theory
Print ISSN 2220-5438
Volume 3
Issue 3-4
Pages 75-97
Publisher URL http://mjcnt.phystech.edu/en/article.php?id=58